Academic Journals Database
Disseminating quality controlled scientific knowledge

Harmonic Meromorphic Functions Involving Generalized Incomplete Beta Functions

Author(s): Amit Kumar Yadav

Journal: Theoretical Mathematics and Applications
ISSN 1792-9687

Volume: 2;
Issue: 3;
Start page: 57;
Date: 2012;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

In this Article, a class MH ([α1]) of complex valued harmonic meromorphic functions of the form f = h + g ε MH is introduced with the use of inverse function involving generalized incomplete beta function. A subclass MH ([α1]) of MH ([α1]) is considered for various properties. Using coefficient condition for functions belonging to MH ([α1]) class, bounds, extreme points, closure theorems and integral operator for those functions are also obtained.

Tango Jona
Tangokurs Rapperswil-Jona

     Affiliate Program